# SDR ASAA2015082012963

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 344 hours, 104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY SPOTLIGHT INOPERATIVE.  ACFT GROUNDED.  RE-LAMPED R2 DOOR EXTERIOR EMERGENCY SPOTLIGHT.  OPS NORMAL.
